# SDR AALA202405222008

- Difficulty date: May 19, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 84,275 hours, 34,252 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012881
- Condition: Inoperative
- Location: Seat 3ac
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT MOUNTED EGRESS LIGHT AT 3AC IS INOPERATIVE. REPLACED SEAT MOUNTED EMERGENCY EXIT LIGHT PER AMM 33-51-18.
